# SDR SWAA2025110329295

- Difficulty date: October 28, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 37,038 hours, 17,981 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Arm
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14F TRAY TABLE BROKEN.   SECURED SEAT 14F TRAY TABLE AND ASSIGNED TO MEL 25-10-01 XC SP1B.   R & R ARM ON SEAT 14F TRAY TABLE IAW CMM 25-22-46. THIS CLEARS MEL.
